# SDR AWXA200100635

- Difficulty date: November 27, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 49,916 hours, 31,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 500826162
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - "C" - 1.5" CRACK FOUND ON RADIUS OF INTERCOASTAL AND STRAP AT FWD LAV ATTACH POINT BS 305, STR 5L. MAINTENANCE REMOVED CRACKED INTERCOASTAL AT BS 305 AND STRAP AT STR 5L: FABRICATED NEW INTERCOASTAL AND STRAP, AND INSTALLED REPAIR PARTS IAW PL-50-8261, AND B737-300 SRM 51-40-02, FIG 1, PG 1.
